RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 1, Pages 121–125 (Mi mz1927)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Application of Bukhshtab functions

E. V. Vakhitova

Sterlitamak State Pedagogical Institute

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:1, 85–87

Bibliographic databases:

Received: 04.04.1994

Citation: E. V. Vakhitova, “Application of Bukhshtab functions”, Mat. Zametki, 57:1 (1995), 121–125; Math. Notes, 57:1 (1995), 85–87

Citation in format AMSBIB
\Bibitem{Vak95}
\by E.~V.~Vakhitova
\paper Application of Bukhshtab functions
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 1
\pages 121--125
\mathnet{http://mi.mathnet.ru/mz1927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339218}
\zmath{https://zbmath.org/?q=an:0870.11060}
\elib{http://elibrary.ru/item.asp?id=12750722}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 1
\pages 85--87
\crossref{https://doi.org/10.1007/BF02309398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TA13700011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1927
  • http://mi.mathnet.ru/eng/mz/v57/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Vakhitova, “Selberg's one-dimensional sieve with Buchstab weights of new type”, Math. Notes, 66:1 (1999), 30–39  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. V. Vakhitova, S. R. Vakhitova, “O neravenstve, svyazannom s vesovoi funktsiei v metode vesovogo resheta”, Chebyshevskii sb., 14:2 (2013), 50–67  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:71
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020